# SDR HALA2022011800025

- Difficulty date: January 17, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 16,589 hours, 2,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Abnormal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 361 EXIT SIGN NOT ILLUMINATED AT 3R AND 4R DOOR. CORRECTIVE ACTION: OPERATIONAL TEST AND OK. (8452563)
